# SDR DALA2016041802996

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 66,416 hours, 48,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND THE EMERGENCY PATH LIGHTING INOPERATIVE BETWEEN SEAT ROWS 25 AND 31.  THE BATTERY PACK WAS REPLACED AND GROUND WIRE L1844B16N WAS FOUND LOOSE AND WAS RESECURED.
